# SDR IPXA2024090887761

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 67,998 hours, 22,959 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Lock Actuator
- Part number: 273T630011
- Part serial: 01309
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB**UPON GEAR RETRACTION ON INITIAL TAKEOFF WITH THE GEAR HANDLE IN THE UP POSITION WE HAD A Â€ŒGEAR DISAGREE AND GEAR DOORSÂ€? ICAS MESSAGE AIR TURN BACK AND RETURNED TO LOUISVILLE WITNESSED TORQUE OF MOUNTING HARDWARE FOR R/H MLG FORWARD LOCKING ACTUATOR. VERIFIED NO LEAKS AT THIS TIME, ALSO VERIFIED SAFETIES AND OPERATIONAL CHECK WAS SATISFACTORY AT THIS TIME. COMPLETED AS REQUIRED IN GMM 04-02-00.
